Access count of this item: 145

Files in This Item:
File Description SizeFormat 
0942-8.pdf1.63 MBAdobe PDFView/Open
Title: $S$-整数環のアーベル拡大のnormal basisについて(群スキームの変形と整数論への応用)
Authors: 河本, 史紀  KAKEN_name
Author's alias: Kawamoto, Fuminori
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 98
End page: 111
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.